# SDR HEEA0012206

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 71251
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TURN AND BANK INDICATOR GYRO INTERMITTENT.
